| Catalog Number |
866025 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
07/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: unknown knee femoral; unk knee femoral.
Event or Problem Description
The patient was revised to address loosening of the tibial component at cement to implant interface.Cement manufacturer was unknown.Base plate and poly broke.Removed and replaced femoral tibial and poly components.Doi: unknown ; dor: (b)(6) 2018; right knee.
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.